# SDR YENA200524

- Difficulty date: March 22, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N527JB
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- Aircraft time: 14,549 hours, 5,443 cycles
- Engine: Iae V2500A1
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Escape Slide
- Part time: 12,571 hours, 4,748 cycles
- Component: Slide, Aircruisers
- Component part number: D30665309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK FOUND R-2 DOOR SLIDE BOTTLE PRESSURE TO BE LOW AND IN RED.  REMOVED AND REPLACED R-2 SLIDE.
